Relativistic Approximate Solutions for a Two-Term Potential: Riemann-Type Equation


International Conference on Quantum Science and Applications (ICQSA), Eskişehir, Turkey, 25 - 27 May 2016, vol.766 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 766
  • Doi Number: 10.1088/1742-6596/766/1/012002
  • City: Eskişehir
  • Country: Turkey
  • Hacettepe University Affiliated: Yes


Approximate analytical solutions of a two-term potential are studied for the relativistic wave equations, namely, for the Klein-Gordon and Dirac equations. The results are obtained by solving of a Riemann-type equation whose solution can be written in terms of hypergeometric function F-2(1)(a; b; c; z). The energy eigenvalue equations and the corresponding normalized wave functions are given both for two wave equations. The results for some special cases including the Manning-Rosen potential, the Hulthen potential and the Coulomb potential are also discussed by setting the parameters as required.